# SDR QMLA2018112918127

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N813AM
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7735
- Aircraft time: 1,281 hours, 3,885 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,281 hours, 2,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM BASE I TURNED ON THE ENVIRONMENTAL CONTROL SYSTEM (ECS) TO WARM THE COCKPIT.  ALMOST IMMEDIATELY THE ENTIRE CREW SMELLED A BURNING SMELL AND THE MEDICAL CREW IN BACK REPORTED SEEING SMOKE IN THE COCKPIT.  THE ECS WAS IMMEDIATELY SECURED AND THE SMELL STARTED TO DIMINISH. 

CORRECTIVE ACTION:  OBSERVED THAT RESIDUAL OIL WAS COMING FROM THE INLET BARRIER FILTER FROM WHEN IT WAS SERVICED PREVIOUSLY IN THE DAY.  CLEANED ALL EXCESS OIL FROM THE INLET AND PERFORMED A COMPRESSOR WASH OF THE ENGINE.  PERFORMED A GROUND RUN WITH THE ECS ON AND FOUND NO DEFECTS WITHIN THE SYSTEM.  OPS CHECK IS GOOD.  ALL WORK WAS PERFORMED IN ACCORDANCE WITH AIR METHODS AIRBUS EC130T2 AMM AND DETERMINED TO BE IN AN AIRWORTHY CONDITION.  PERFORM AN OPERATIONAL MAINTENANCE TEST FLIGHT.  MAINTENANCE TEST FLIGHT WAS GOOD.  NO FURTHER ACTION WAS NEEDED.  AIRCRAFT DETERMINED TO BE AN AIRWORTHY CONDITION.
